# SDR DALA2024121711779

- Difficulty date: December 11, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0713346) CORROSION ON THRESHOLD WEB LOCATED ON AFT CARGO FROM STA 795 TO 847, WL 160 AND RBL 25. REMOVED AND REPLACED NEW THRESHOLD WEB AT AFT CARGO FROM STA 795 TO 847, WL 160 AND RBL 25 IAW B-737 SRM 51-40-02-0G AND DWG 146A8340 REV A.
